File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Mixed Product Poisson Structures Associated to Poisson Lie Groups and Lie Bialgebras

TitleMixed Product Poisson Structures Associated to Poisson Lie Groups and Lie Bialgebras
Authors
Issue Date2017
PublisherOxford University Press. The Journal's web site is located at http://imrn.oxfordjournals.org
Citation
International Mathematics Research Notices, 2017, v. 2017 n. 19, p. 5919-5976 How to Cite?
AbstractWe introduce and study some mixed product Poisson structures on product manifolds associated to Poisson Lie groups and Lie bialgebras. For quasitriangular Lie bialgebras, our construction is equivalent to that of fusion products of quasi-Poisson GG-manifolds introduced by Alekseev, Kosmann-Schwarzbach, and Meinrenken. Our primary examples include four series of holomorphic Poisson structures on products of flag varieties and related spaces of complex semi-simple Lie groups.
Persistent Identifierhttp://hdl.handle.net/10722/234645
ISSN
2017 Impact Factor: 1.145
2015 SCImago Journal Rankings: 2.052

 

DC FieldValueLanguage
dc.contributor.authorLu, J-
dc.contributor.authorMouquin, V-
dc.date.accessioned2016-10-14T13:48:14Z-
dc.date.available2016-10-14T13:48:14Z-
dc.date.issued2017-
dc.identifier.citationInternational Mathematics Research Notices, 2017, v. 2017 n. 19, p. 5919-5976-
dc.identifier.issn1073-7928-
dc.identifier.urihttp://hdl.handle.net/10722/234645-
dc.description.abstractWe introduce and study some mixed product Poisson structures on product manifolds associated to Poisson Lie groups and Lie bialgebras. For quasitriangular Lie bialgebras, our construction is equivalent to that of fusion products of quasi-Poisson GG-manifolds introduced by Alekseev, Kosmann-Schwarzbach, and Meinrenken. Our primary examples include four series of holomorphic Poisson structures on products of flag varieties and related spaces of complex semi-simple Lie groups.-
dc.languageeng-
dc.publisherOxford University Press. The Journal's web site is located at http://imrn.oxfordjournals.org-
dc.relation.ispartofInternational Mathematics Research Notices-
dc.rightsPost-print: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in [International Mathematics Research Notices] following peer review. The definitive publisher-authenticated version [International Mathematics Research Notices, 2017, v. 2017 n. 19, p. 5919-5976] is available online at: http://dx.doi.org/10.1093/imrn/rnw189-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleMixed Product Poisson Structures Associated to Poisson Lie Groups and Lie Bialgebras-
dc.typeArticle-
dc.identifier.emailLu, J: jhluhku@hku.hk-
dc.identifier.authorityLu, J=rp00753-
dc.description.naturepostprint-
dc.identifier.doi10.1093/imrn/rnw189-
dc.identifier.hkuros269797-
dc.identifier.volume2017-
dc.identifier.issue19-
dc.identifier.spage5919-
dc.identifier.epage5976-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats